# SDR 99ZZZX2044

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N15TW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 073
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: F50B268001110
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER WINDSHIELD FRAME CHANGE DUE TO INTERGRANULAR CORROSION, COPILOT WINDSHIELD WAS REMOVED, REVEALING SEVERE INTERGRANULAR CORROSION ON LOWER WINDSHIELD SEAL MATING SURFACE OF FRAME.  AFTER BLENDING CORROSION, SEVERAL AREAS MAPPED OUT TO PROTRUDE APPROXIMATELY 20-25 PERCENT INTO FRAME.  THIS CORROSION IS NOT VISIBLE WITHOUT REMOVING WINDSHIELD.  THE MANUFACTURER HAS APPROVED AN ULTRASONIC TEST PROCEDURE FOR THIS FRAME WHICH IS CURRENTLY IN THE FALCON 20 MAINTENANCE MANUAL TO CHECK FOR CORROSION IN THIS AREA WITHOUT REMOVING THE WINDSHIELD.
